Clarityn 10mg Allergy Relief 7 Tablets

£9.99 £5.59

Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies.

Clarityn 10mg Allergy Relief 7 Tablets

£0.00
  • Options Price: £0.00
  • Product Price: £5.59
  • Total: £0.00
Product price
Additional options total:
Order total:
Qty:
SKU: Clarityn-7-Tablets Categories: , ,

Description

Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies. This ingredient works by blocking the action of histamine, which is a chemical naturally produced by the human body. When your allergy season starts, take a Clarityn a day for powerful, all day symptom relief. Clarityn allergy can get you back to feeling normal and free from allergy symptoms with a single daily dose. Relieves runny nose, sneezing, itchy watery eyes and itchy nose or throat.

Ingredients

Each Tablet contains Loratadine 10 mg, Also contains Lactose

Directions

Please read enclosed leaflet before using this medication. For Oral Use. Dosage: Age: Children of 2 to 12 years, How much to take: See package leaflet. Clarityn Allergy syrup may be preferable for this age group Age: Adults and children over 12 years, How much to take: 1 x tablet, How often to take: Once daily If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Safety Warning

Warnings: Do not exceed the stated dose Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children.

Box Contains

1 x Clarityn 10mg 30 Tablets

Reviews

There are no reviews yet.

Be the first to review “Clarityn 10mg Allergy Relief 7 Tablets”

Your email address will not be published. Required fields are marked *